# SDR UALA2010110104053

- Difficulty date: October 30, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 48,572 hours, 5,732 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 5R SLIDE EMERGENCY LIGHT IS INOP.  RELAMPED, OPS CHECK OK.
